# SDR FDEA202209302420

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 75,951 hours, 29,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 1757536516F5
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT FLOOR, SHEAR WEB HAS SEVERAL, AREAS OF CORROSION, STA 1681 TO 1720,   LBL 56 TO RBL 56 REPAIRED THE AFT MAIN CABIN SHEAR WEB (DECK PLATE), STA 1681 TO 1720, LBL 56 TO RBL   56, IAW FEDEX E.A. F-5310-T0370865-P1, RELEASE DATE: 29 SEPTEMBER, 2022, TITLE:   FUSELAGE - MAINFRAME - AFT DECK PLATE, STA 1681 - 1712, LBL 25 - RBL 52, CORROSION   REPAIR
